JOURNAL BROWSE
Search
Advanced SearchSearch Tips
Range Kernel Orthogonality and Finite Operators
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 55, Issue 1,  2015, pp.63-71
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2015.55.1.63
 Title & Authors
Range Kernel Orthogonality and Finite Operators
Mecheri, Salah; Abdelatif, Toualbia;
  PDF(new window)
 Abstract
Let H be a separable infinite dimensional complex Hilbert space, and let denote the algebra of all bounded linear operators on H into itself. Let we define the generalized derivation by ${\delta}_{A,B}(X)
 Keywords
Finite operator;dominant operator;p-hyponormal operator;Class Y;
 Language
English
 Cited by
 References
1.
J. H. Anderson, On normal derivation, Proc. Amer. Math. Soc., 38(1973), 135-140. MR0312313 crossref(new window)

2.
J. H. Anderson and C. Foias, Properties which normal operator share with normal derivation and related operators, Pacific. Jour. Math., (1973), 313-325.

3.
T. Ando, Operators with a norm condition, Acta. Sci. Math.(Szeged), 33(1972), 169-178.

4.
Aluthge, On p-hyponormal operators for 0 < p < 1, Integr. Equat. Oper. Th., 13(1990), 307-315. crossref(new window)

5.
S. K. Berberian, Approximate proper values, Proc. Amer. Math. Soc., 13(1962), 111-114. crossref(new window)

6.
M. Fujii, C. Himeji and A. Matsumoto, Theorems of Ando and Saito for p-hyponormal operators, Math. Japonica, 39(1994), 595-598.

7.
T. Furuta, M. Ito and T. Yamazaki, A subclass of paranormal operators including class of log-hyponormal and severel related classes, Scientiae Mathematicae 1(1998), 389-403.

8.
M. Fujii, D. Jung, S. H. Lee , M. Y. Lee and R. Nakamoto. Some classes of operators related to paranormal and log-hyponormal operators, Math. Japan, 51(3)(2000), 395-402.

9.
M. Fujii, S. Izumino and R. Nakamoto, Classes of operators determined by the Heinz-Kato-Furuta inequality and the Holder-Mc. Carthy inequality, Nihonkai Math. J., 1(5)(1994), 61-67.

10.
P. R. Halmos, Hilbert space problem book, springer Verlag, New York (1962).

11.
D. A. Herrero, Approximation of Hilbert space operator I, Pitman Advanced publishing program, Boston, London-Melbourne (1982).

12.
I. H. Jeon, K. Tanahashi and A. Uchiyama,On quasisimilarity for log-hyponormal operator, Glasgow Math. J., 46(2004), 169-176. crossref(new window)

13.
S. Mecheri, Finite operators., Demonstratio Math., 35(2002), 355-366.

14.
S. Mecheri, Non-normal derivation and orthogonality., Proc. Amer. Math. Soc., 133 (2005), 759-762. crossref(new window)

15.
S. Mecheri, K. Tanahashi and A. Uchiyama, Fuglede-Putnam's theorem for class ${\mathscr{y}}$ or p-hyponormal operators, Bull. Korean Math. Soc., 4(2006), 747-753.

16.
S. Mecheri, Finite Operators and Orthogonality, Nihonkai Math. J., 19(2008), 53-60.

17.
S. M. Patel, On Intertwining p-hyponormal operators, Indian J. Math., 38(1996), 287-290.

18.
D. Senthilkumar, P. Mahaswari, Weyl's theorem for algebraically absolute-(p,r)-paranormal operators, Banach J. Math. Anal., 5(2011), 29-37. crossref(new window)

19.
K. Tanahashi, On log-hyponormal operators, Integral equations Operator Theory., 34(1999), 364-372. crossref(new window)

20.
A. Uchiyama, Inequalities of Purnam and BergerShaw for p-quasihyponormal operators, Integr. Equat. Oper. Th., 34(1999), 179-180.

21.
A. Uchiyama and T. Yoshino,On the class ${\mathscr{y}}$ operators, Nihonkai Math. J., 8(1997), 179-194.

22.
J. P. Williams, Finite operators., Proc. Amer. Math. Soc., 26(1970), 129-135. crossref(new window)

23.
H. Wielandt, ber die Unbeschrnktheit der Operatoren der Quantenmechanik. (German) Math. Ann., 121(1949), 21. crossref(new window)

24.
T. Yamazaki and M. Yanagida, A further generalization of paranormal operators, Sci. Math., 2000, 3: 23-31.